# SDR ASAA11710522

- Difficulty date: October 5, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED REQUIRES NDT BS 352 RBL 6.  REMOVED INTERCOSTAL LOCATED DRILLED AND INSTALLED NEW INTERCOSTAL P/N 141A5410U23 IAW B737 700 SRM 51 40 02.
